Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
I am sorry to hear you are worried about Lucy. My name is Rebecca. I am a veterinarian and will do my best to help.
What strength were the tablets? 5 or 10 mg? That will help me calculate if this is serious or not.
If she got 2 of the 10 mg pills, she got a dose of 3.63 milligrams per kilogram of body weight; we calculate all doses and overdoses in mg per kg. You might see nothing, or you might see high heart rate, lethargy, or vomiting. If they were 5 mg, she only got 1.8 mg per kg.
How long ago did she get the pills? If it was less than an hour you can try to get her vomit them by giving hydrogen peroxide. 1 teaspoon of peroxide in some milk or ice cream should get her to vomit. If she got the pills more than an hour ago, it is too late for that. How is she acting?
How is Lucy doing?
Let me know if I can answer anything else, and if this was helpful. I hope she is doing well.